# SDR SWAA2024060497505

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 25,568 hours, 12,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PLACARD BY AFT LEFT LAV DOOR MISSING ITS COVER<[01] REMOVED AND REPLACED AFT LAV EXIT SIGN ASSY IAW AMM 33-51-01. OPS CHECK GOOD
